# SDR FDEA202509111683

- Difficulty date: September 11, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 100,071 hours, 23,777 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: AFA002915
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN-INTERIOR FUSELAGE FRAME AT LEFT HAND STATION 1761 LONGERON 14 FOUND SPLICE   ANGLE CRACKED APPROXIMATELY 0.4".  FUSELAGE FRAME AT LEFT HAND STATION 1761 LONGERON 14 CRACKED   SPLICE ANGLE REMOVED AND REPLACED AS PER MD -11 SRM 51-31-01-OG. SPLICE ANGLE   FABRICATED AS PER DOUGLAS DRAWING AFA0029 REVISION S. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
